# SDR CA960826006

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7530 · Compressor Bleed Control
- Part: Carbon Seal
- Part number: 3033716
- Condition: Leaking Oil
- Location: P2.5/P3 Valve
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED SMOKE IN CABIN AFTER START. INSPECTION FOUND P2.5/P3 SWITCHING VALVE CARBON SEAL LEAKING OIL. SWITCHING VALVE REPLACED.
